# SDR USAASB98325

- Difficulty date: December 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N265AU
- Make and model: Boeing 737201
- Aircraft serial: 22962
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Panel
- Part number: 693731986
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FL2053 - FLIGHT DIVERTED TO PIT DUE TO THE LEFT WING TO BODY OVERHEAT LIGHT CONTINUOUSLY FLICKERING FLIGHT.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND OPERATIONALLY CHECKED THE LEFT WING TO BODY OVERHEAT DETECTION LOOP.  NO DEFECTS NOTED.  UNABLE TO DUPLICATE PROBLEM.  REMOVED AND REPLACED THE P5-10 AIR CONDITIONING CONTROL PANEL AS PRECAUTIONARY.  OPERATIONAL CHECK GOOD.  (M)
